# SDR GTIA020984

- Difficulty date: September 13, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND SKIN NOTCHED AT PRODUCTION SPLICE AT FS 1108 BETWEEN LONGERONS 17L AND 18L.  CUT OUT DAMAGE AREA AT PRODUCTION SPLICE.  FABRICATED REPAIR DOUBLER AND FILLER.  INSTALLED REPAIR DOUBLER AND FILLER.  (M)
